MAUDE Adverse Event Report: Medline Industries, LP PRIVATE LABELED FOR CUSTOMER; BNDG,ANTIBAC,ADHSV PAD,SHEER,2X3,10CT

Medline Industries, LP PRIVATE LABELED FOR CUSTOMER; BNDG,ANTIBAC,ADHSV PAD,SHEER,2X3,10CT
Catalog Number WRX940858V2
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Skin Burning Sensation (4540); Skin Inflammation/ Irritation (4545)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "skin irritation" occurred and "my stomach was red where the band aid had been.".
 
Additional Manufacturer Narrative
The customer reported that after the bandage was applied to the belly button area for approximately 3-4 hours, ¿it felt like my stomach had a burn on it,¿ the stomach was red where the band aid had been, and ¿the burn had started to scab.¿ the provided photos were reviewed, the provided sample was evaluated, the vendor was notified of the issue, and trend analysis was performed; photos showed signs of irritation and redness where the bandage was applied, and the received bandages were visually inspected with no visual defects noted.Based on the information provided and the results of the investigation, the reported issue was confirmed, however, it could not be confirmed that the product failed to meet specifications.The vendor noted no indications of potential causes to the reported issue, biocompatibility was evaluated and verified in accordance with iso 10993 with no biological safety nonconformances identified, no product defect was confirmed, and the product will continue to be monitored through routine complaint trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
PRIVATE LABELED FOR CUSTOMER
Common Device Name
BNDG,ANTIBAC,ADHSV PAD,SHEER,2X3,10CT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
connor klawikowski
three lakes drive
northfield, IL 60093--275
MDR Report Key50884862
Report Number1417592-2026-50080
Device Sequence Number15909156
Product Code FRO
UDI-Device Identifier00311917185026
UDI-Public00311917185026
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K113583
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberWRX940858V2
Device Lot Number241204
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/03/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown